MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,3.7,13,MTX,MG; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,3.7,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.B3: date of event unknown / not provided.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient came to the office with the implant from tooth site #29 in hand.The top of the implant had fractured so we removed it.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions code was added: 4307.H11: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone/tissue attached to external threads.The implant was observed fractured at the collar region.Additionally, the implant exhibited signs of being trephined and a fractured screw fragment was seen stuck inside.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and one (1) other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP,TSV,3.7,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24470442
Report Number0001038806-2026-01058
Device Sequence Number13157161
Product Code DZE
UDI-Device Identifier00889024019942
UDI-Public(01)00889024019942(17)270215(10)1251906
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVTB13
Device Lot Number1251906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown
Patient EthnicityNon Hispanic